Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 287-303
DOI: https://doi.org/10.1090/S0025-5718-72-99110-7
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. N. Delone and D. K. Faddeev, The theory of irrationalities of the third degree, Translations of Mathematical Monographs, Vol. 10, American Mathematical Society, Providence, R.I., 1964. MR 0160744


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-72-99110-7
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society